# SDR COEA2018042524911

- Difficulty date: April 25, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,074 hours, 45,663 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172206272
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, LEVEL 2 CORROSION ON FRAME 9 FLOORBEAM AFT LOWER ANGLE OUTBOARD OF LBL 15. REPAIRED PER SRAS ES-2280/18...12908 DATED 5/24/2018.
